# SDR SWAA2013031813756

- Difficulty date: March 4, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Part number: 5940766
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER WINDOW RING CRACKED AT BS 579, LONGERON 15R.  REPAIR WINDOW RING IAW SRM.
